# SDR 200200263

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170641
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND THREAD DAMAGE WERE FOUND COMMON TO FORWARD BOLT HOLE LOCATIONS (4 EA INBOARD AND OUTBOARD SIDES) OF NR 4 TRAILING EDGE FLAP TRACK.  THREAD DAMAGE WAS COMMON TO THE FAIL-SAFE BAR OUTBOARD HOLE NR 3.  THE CORROSION AND THREAD DAMAGE WERE REMOVED AND THE BOLT HOLES WERE REWORKED PER BOEING SERVICE BULLETIN 747-57-2256 AND EIA ECRA 470-57-125-2.
